# SDR UPS05243702

- Difficulty date: January 11, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 FLAP TRACK FAIRING SUPPORT ANGLE CRACKED AT I/B AFT END.  FAIRING SUPPORT ANGLE REPAIRED IAW SRM 51-20-01.
